# SDR AALA2019081439013

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 38,236 hours, 13,643 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS THROUGHOUT DESCENT AUTO PILOT NR 2 DESCENDED THRU SELECTED ALTITUDE THEN CLIMBED TO LEVEL OFF. SELECTED ALTITUDES WERE FL 33.0,FL 29.0, FL24.0, 12000' FT AND 7000 '. MAINTENANCE PERFORMED SATISFACTORY AFS TEST IAW AMM 22-96-00. NO FAULTS NOTED. UNABLE TO DUPLICATE FAULT.
